# SDR DL76L990264

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MTC, FOUND THAT RT AND LT OVERWING SLIDE SQUIBS WOULD NOT TEST.  REPLACED THE BATTERY PACKS FOR THE OVERWING SLIDE POWER SUPPLYS.  THE SQUIBS THEN TESTED NORMALLY.
